Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Feel depressed by what happened in past. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
i am very depressed by wht has happened in my past.
Posted Mon, 21 Oct 2013 in Mental Health
Answered by Dr. Ashish Mittal 13 hours later
Brief Answer:
There is need to manage stress by help of others.

Detailed Answer:
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     21 year old female
•     Family history of Diabetes in father
•     Complaints of: Depression due to stressful past.

Depressive symptoms can occur due to several condition. Common are:
-Adjustment disorder: due to immediate stress in life
-Personality issues: Person lack coping skills to manage stress
-Major depressive disorder: It can occur without stress also. In this depressive symptoms are more severe.

Apart from that continuation of stress, vitamin deficiency, thyroid problem and substance abuse increases severity of depression.

It will be better if you write your problem in detail to understand it better.

Irrespective of cause following simple measures will help you:
-Ventilate your stress/feeling to some close family member or friend.
-Decrease worrying by keeping yourself busy and distracted from worrisome thoughts by talking to family members or watching T.V. or counting back (100 to 0).
-Healthy diet: Milk and fruits in diet.
-Daily morning walk
-Take proper sleep
-Involve yourself in some leisure activities.
-Breathing exercise, yoga and meditation (which you can learn from some expert in person)

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor